| Model Number |
0262 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Codes |
No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.(b)(4).
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing threshold measurements.The lead was explanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Analysis did not confirmed the clinical observation reported as based on normal resistance measurements, and inspection that showed no conductor issues on the segment of lead returned.Further, no problem detected conclusion code was based on analysis found no evidence of defect , malfunction or damage outside the bounds of normal medical use.The patient code appropriate term / code not available captures the reportable event of surgery.
Event or Problem Description